Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 75, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 24, 2015, 1:02 AM CDT for 4 counties in Texas. It was in force for 118 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2015, 1:02 AM CDT (06:02 UTC)
- Expired
- May 24, 2015, 3:00 AM CDT
- In force
- 118 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 25 km from the middle of the area, began a volume at 06:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:07 AM CDT | FLASH FLOOD | 1 Ese Corpus Christi, TX | BRAWNER PARKWAY FROM KOSTORYZ TO DEVON DR. FLOODED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 6.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
504
WGUS54 KCRP 240602
FFWCRP
TXC249-273-355-409-240800-
/O.NEW.KCRP.FF.W.0075.150524T0602Z-150524T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
102 AM CDT SUN MAY 24 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NUECES COUNTY IN SOUTH CENTRAL TEXAS...
SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN JIM WELLS COUNTY IN SOUTH CENTRAL TEXAS...
CENTRAL KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 300 AM CDT
* AT 100 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN MOVING ACROSS THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...KINGSVILLE...ALICE...PORTLAND...ROBSTOWN...
SINTON...MATHIS...PORT ARANSAS...TAFT...DRISCOLL...CORPUS CHRISTI
INTERNATIONAL AIRPORT...INGLESIDE...ARANSAS PASS...BISHOP...ODEM...
GREGORY...ORANGE GROVE...ST. PAUL...INGLESIDE ON THE BAY AND SAN
PATRICIO.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2745 9747 2746 9754 2742 9755 2741 9755
2741 9749 2740 9749 2730 9766 2790 9820
2806 9788 2818 9781 2812 9736 2783 9705
2728 9735 2728 9736 2758 9725 2759 9726
2757 9732 2729 9740 2727 9751
$$
TE1 follow-up statement
806
WGUS74 KCRP 240729
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
229 AM CDT SUN MAY 24 2015
TXC249-273-355-409-240800-
/O.CON.KCRP.FF.W.0075.000000T0000Z-150524T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NUECES TX-SAN PATRICIO TX-JIM WELLS TX-KLEBERG TX-
229 AM CDT SUN MAY 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NUECES...SAN PATRICIO...NORTHERN JIM WELLS AND CENTRAL KLEBERG
COUNTIES...
AT 225 AM CDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS
PRODUCING THE HEAVIEST RAIN HAVE MOVED EAST OF THE WARNED AREA.
HOWEVER...ADDITIONAL LIGHT TO MODERATE RAIN CONTINUES ACROSS JIM
WELLS...KLEBERG...SAN PATRICIO AND NUECES COUNTIES. RADAR ESTIMATES
OF ONE TO TWO INCHES OF RAIN HAS ALREADY FALLEN WITH AN ADDITIONAL
ONE HALF TO ONE INCH POSSIBLE ACROSS THE WARNED AREA.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CORPUS
CHRISTI...KINGSVILLE...ALICE...PORTLAND...ROBSTOWN...SINTON...
MATHIS...PORT ARANSAS...TAFT...DRISCOLL...CORPUS CHRISTI
INTERNATIONAL AIRPORT...INGLESIDE...ARANSAS PASS...BISHOP...ODEM...
GREGORY...ORANGE GROVE...ST. PAUL...INGLESIDE ON THE BAY AND SAN
PATRICIO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2745 9747 2746 9754 2742 9755 2741 9755
2741 9749 2740 9749 2730 9766 2790 9820
2806 9788 2818 9781 2812 9736 2783 9705
2728 9735 2728 9736 2758 9725 2759 9726
2757 9732 2729 9740 2727 9751
$$
TEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 12:29 AM CDT, 33 minutes earlier.
Area forecast discussion, May 24, 12:29 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1229 AM CDT SUN MAY 24 2015
.DISCUSSION...UPDATED FOR 06Z AVIATION.
&&
.AVIATION...LINE OF THUNDERSTORMS APPROACHING ALI TAF SITE AT
ISSUANCE TIME...AND WILL REACH CRP IN THE NEXT 1-2 HOURS.
SCATTERED CONVECTION IS BEGINNING TO DEVELOP NEAR VCT SITE AS
WELL. EXPECT OCCASIONAL THUNDERSTORMS THROUGH THE NIGHT...WITH
MAINLY MVFR CIGS. CHANCES FOR THUNDERSTORM DEVELOPMENT MAY BE
LIMITED DURING THE DAY ON SUNDAY DUE TO THE MORNING CONVECTION AND
CLOUD COVER. WILL CONTINUE A CHANCE FOR SHOWERS DURING THE DAY
THOUGH. GUSTY WINDS POSSIBLE BOTH WITH OVERNIGHT CONVECTION AND
WITH GRADIENT WINDS THIS AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 1043 PM CDT SAT MAY 23 2015/
DISCUSSION...CONVECTIVE LINE OF STORMS CURRENTLY IN WEB COUNTY
AND SOUTHWARD INTO DEEP SOUTH TEXAS. THIS LINE WILL CONTINUE TO
PROGRESS EASTWARD THROUGH THE NIGHT...POSSIBLY BOWING OUT WITH
STRONG WINDS. A SEVERE THUNDERSTORM WATCH IS NOW IN EFFECT FOR
JIM WELLS COUNTY EASTWARD...AND NORTH TO REFUGIO AND ARANSAS
COUNTIES. THE TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF THE
REST OF SOUTH TEXAS. THE ONLY COUNTIES NOT IN ONE OF THESE WATCHES
ARE VICTORIA AND CALHOUN.
PREV DISCUSSION... /ISSUED 648 PM CDT SAT MAY 23 2015/
DISCUSSION...THE STORMS PREDICTION CENTER HAS PLACED THE NORTH
AND WESTERN PORTIONS OF S TX IN A TORNADO WATCH UNTIL 3 AM CDT.
CONVECTION OVER MEX AND THE HILL COUNTRY IS EXPECTED TO PROGRESS
EASTWARD THIS EVENING WITH THE PRIMARY THREATS BEING WIND DAMAGE
FROM STRAIGHT LINE WINDS AND ISOLATED TORNADOES...AND FLASH
FLOODING WITH A SECONDARY THREAT POSSIBLY BEING HAIL BUT IS LESS
LIKELY. UPDATES HAVE BEEN SENT. ALSO SEE AVIATION DISCUSSION BELOW
FOR THE 00Z TAFS.
AVIATION...CURRENT VFR CONDITIONS ACROSS S TX ARE EXPECTED TO
DETERIORATE LATER THIS EVENING AND OVERNIGHT IN RESPONSE TO
EXPECTED STRONG TO SEVERE STORMS MOVG ACROSS S TX FROM MEX. THESE
STORMS ARE EXPECTED TO REACH THE COAST TOWARD SUNRISE WITH A LULL
IN THE CONVECTION IN ITS WAKE. HAVE GONE WITH TEMPO GROUPS FOR
TIMING OF BEST CHC FOR STRONGEST STORMS FOLLOWED WITH VCSH BY MID
MORNING SUNDAY AND NO MENTION IN THE AFTERNOON. HOWEVER...ANOTHER
ROUND OF STORMS MAY BE POSSIBLE DURING THE DAY SUNDAY UNLESS THE
ATMOSPHERE STABILIZES BEHIND TONIGHTS CONVECTION. THEREFORE...VFR
THIS EVENING...LOWERING TO MVFR/IFR OVERNIGHT THEN BACK TO VFR BY
MID TO LATE SUNDAY MORNING.
PREV DISCUSSION... /ISSUED 400 PM CDT SAT MAY 23 2015/
SHORT TERM...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY.
DANGEROUS FLASH FLOOD POTENTIAL EXISTS ACROSS THE RIO GRANDE/WESTERN
BRUSH COUNTRY TONIGHT SHIFTING TOWARD THE COASTAL BEND EARLY
SUNDAY. RADAR SHOWS A LARGE AREA OF CONVECTION JUST NORTH OF OUR
AREA ACROSS THE HILL COUNTRY THIS AFTERNOON WITH TWO ADDITIONAL
LINES FORMING TO THE WEST IN MX. ALL OF THESE SYSTEMS WILL TRAIN
OVER THE HIGHLIGHTED AREAS AND COULD RESULT IN A SIGNIFICANT FLASH
FLOOD EVENT OVER ALREADY SATURATED GROUNDS AND FLOODED RIVER
BASINS. ATMOS IS ALSO VERY UNSTABLE WITH INCREASING DEEP LAYER
SHEAR WHICH COULD RESULT IN A FEW SEVERE STORMS WITH DAMAGING
WINDS BEING THE PRIMARY THREAT. HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. NOT SURE HOW MUCH ACTIVITY WE'LL SEE ON SUNDAY GIVEN
THE ATMOS SHOULD BE WORKED OVER FROM MORNING CONVECTION. HOWEVER
MODELS ALL SHOW STRONG INSTABILITY RE-DEVELOPING BY AFTN. IF
CONVECTION FIRES ALONG ANY LEFT-OVER OUTFLOW BOUNDARIES IT COULD
QUICKLY BECOME SEVERE...WITH FLASH FLOODING A CONTINUING THREAT.
ANOTHER S/W ON MONDAY WILL TRIGGER ADDITIONAL STORMS WITH THE
POTENTIAL FOR FLASH FLOODING. STRONG INSTABILITY AND MODEST SHEAR
COULD RESULT IN A FEW SEVERE STORMS AS WELL. SPC HAS HIGHLIGHTED
THE AREA IN A SLIGHT RISK ON MONDAY.
LONG TERM...(MEMORIAL DAY THROUGH SATURDAY)...EXTENDED BEGINS WHERE
THE SHORT TERM LEFT OFF...WITH ANOTHER DAY OF POTENTIAL FOR FLOODING
AND SEVERE WEATHER. WITH CONSIDERABLE INSTABILITY AND VERY HIGH
WATER CONTENT...EXPECT SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND THE POSSIBILITY OF
LARGE HAIL AND DAMAGING WINDS.
BEGINNING TUESDAY UPPER SUPPORT SHIFTS EASTWARD...BUT CONTINUING
HIGH MOISTURE CONTENT AND LEFTOVER BOUNDARIES MAY BE ENOUGH FOR
ISOLATED CONVECTION WITH MUCH LOWER RAINFALL AMOUNTS. WILL CONTINUE
LOW POPS THROUGH THE WEEK.
TEMPERATURES THROUGH THE WEEK WILL REMAIN NEAR NORMALS FOR LATE
MAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 84 76 85 77 86 / 70 60 60 50 40
VICTORIA 82 73 83 73 85 / 80 60 60 60 40
LAREDO 90 74 91 75 91 / 30 30 40 40 30
ALICE 86 74 87 76 88 / 60 50 60 50 40
ROCKPORT 83 77 83 77 84 / 80 60 60 60 40
COTULLA 88 72 87 72 88 / 40 30 50 40 30
KINGSVILLE 86 75 86 77 88 / 60 50 60 50 40
NAVY CORPUS 83 77 83 78 84 / 70 60 60 50 40
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
PZ/83...AVIATIONHazardous weather outlook, May 23, 6:53 PM CDT, 6 hours 9 minutes before
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
In the hours before
Special weather statement, May 23, 9:45 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
945 PM CDT SAT MAY 23 2015
TXZ239-240330-
WEBB-
945 PM CDT SAT MAY 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL WEBB COUNTY...
AT 944 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG THE
RIO GRANDE...MOVING EAST AT 10 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...BOTINES...LAREDO INTERNATIONAL
AIRPORT...TEXAS A&M INTERNATIONAL UNIVERSITY...COLUMBIA BRIDGE...
ORVIL...UNITED SOUTH HIGH SCHOOL...RANCHOS PENITAS WEST...LAS
TIENDAS...DOCTORS HOSPITAL OF LAREDO...RIO BRAVO--EL CENIZO...UNITEC
INDUSTRIAL PARK...LAREDO COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL
SOUTH LAREDO AND LAREDO COUNTRY CLUB.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2727 9949 2730 9949 2731 9954 2741 9949
2749 9948 2750 9953 2757 9951 2760 9958
2764 9960 2763 9964 2767 9971 2787 9990
2791 9990 2792 9946 2760 9929 2733 9922
2727 9925 2727 9933 2732 9937
TIME...MOT...LOC 0244Z 293DEG 8KT 2783 9982 2759 9960 2740 9954 2716
9962
HARTSpecial weather statement, May 23, 10:15 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1015 PM CDT SAT MAY 23 2015
TXZ239-240-240400-
DUVAL-WEBB-
1015 PM CDT SAT MAY 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
SOUTHWESTERN DUVAL COUNTIES...
AT 1014 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR CALLAGHAN TO NEAR RANCHITOS LAS LOMAS TO NEAR
AGUILARES TO 8 MILES SOUTH OF MIRANDO CITY TO 9 MILES NORTH OF ZAPATA
COUNTY AIRPORT...AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OILTON...BRUNI...CALLAGHAN...RANCHITOS LAS LOMAS...REALITOS...MIRANDO
CITY AND AGUILARES.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2727 9915 2731 9911 2749 9914 2765 9932
2794 9957 2804 9915 2805 9892 2775 9867
2759 9848 2740 9845 2734 9852 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2735 9880 2727 9880
TIME...MOT...LOC 0314Z 261DEG 35KT 2790 9945 2766 9925 2751 9908 2732
9904 2710 9928
HARTLocal storm report, May 23, 10:18 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1018 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM FLASH FLOOD 2 SW ORVIL 27.62N 99.51W
05/23/2015 WEBB TX EMERGENCY MNGR
PORTIONS OF SARAH ROAD FLOODED WITH VEHICLES STALLED
&&
HARTLocal storm report, May 23, 10:44 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM FLASH FLOOD 1 WNW LAREDO 27.54N 99.50W
05/23/2015 WEBB TX EMERGENCY MNGR
FLOODED ALONG PARK DR AND TAYLOR STREET WITH STRANDED
MOTORIST IN HIGH WATER
&&
HARTSpecial weather statement, May 23, 11:06 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1106 PM CDT SAT MAY 23 2015
TXZ239-240-240500-
DUVAL-WEBB-
1106 PM CDT SAT MAY 23 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND
WESTERN DUVAL COUNTIES...
AT 1105 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF CALLAGHAN TO 16 MILES NORTHEAST
OF RANCHITOS LAS LOMAS TO 17 MILES NORTHEAST OF OILTON TO JIM HOGG
COUNTY AIRPORT TO NEAR SOUTH FORK ESTATES TO NEAR ESCOBAS...AND
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
FREER...BRUNI AND REALITOS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR SOUTH CENTRAL
TEXAS.
LAT...LON 2752 9898 2762 9915 2783 9936 2804 9919
2805 9889 2796 9866 2784 9848 2752 9841
2742 9847 2734 9854 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2735 9880
2727 9880 2727 9892
TIME...MOT...LOC 0405Z 233DEG 21KT 2791 9931 2779 9901 2768 9883 2736
9876 2726 9882 2714 9902
HARTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:32 PM CDT | River Flood Warning | CRP | Live Oak | 18 days |
| May 23, 9:07 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| May 23, 9:45 PM CDT | Special Weather Statement | CRP | Webb | 45 min |
| May 23, 10:15 PM CDT | Special Weather Statement | CRP | Webb | 45 min |
| May 23, 10:23 PM CDT | Flash Flood Warning | CRP | Webb | 112 min |
| May 23, 11:06 PM CDT | Special Weather Statement | CRP | Duval | 54 min |
| May 23, 11:47 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells | 43 min |
| May 23, 11:48 PM CDT | Flash Flood Warning | CRP | Duval, Webb | 117 min |
| May 24, 12:10 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 35 min |
| May 24, 12:34 AM CDT | Flash Flood Warning | CRP | Jim Wells, Kleberg, Nueces | 116 min |
| May 24, 12:44 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 46 min |
| May 24, 12:56 AM CDT | Special Marine Warning | CRP | 94 min | |
| May 24, 1:11 AM CDT | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 34 min |
| May 24, 1:23 AM CDT | Special Marine Warning | CRP | 82 min | |
| May 24, 1:44 AM CDT | Special Weather Statement | CRP | Refugio, San Patricio | 46 min |
| May 24, 1:49 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 41 min |
| May 24, 2:10 AM CDT | Flash Flood Warning | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more | 3 hr |
| May 24, 2:14 AM CDT | Tornado Warning | CRP | Aransas, Refugio | 31 min |
| May 24, 2:28 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 47 min |
| May 24, 2:30 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 24, 3:12 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Victoria | 33 min |
| May 24, 3:15 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 24, 3:46 AM CDT | Special Weather Statement | CRP | Calhoun | 14 min |
| May 24, 4:17 AM CDT | Special Marine Warning | CRP | 88 min | |
| May 24, 9:20 AM CDT | River Flood Warning | CRP | Calhoun, Goliad, Refugio, Victoria | 10 days |
| May 24, 9:43 AM CDT | River Flood Warning | CRP | McMullen | 3 days |
| May 24, 9:56 AM CDT | Small Craft Advisory | CRP | 10 hr | |
| May 24, 9:56 AM CDT | Small Craft Advisory | CRP | 33 hr | |
| May 24, 10:00 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces, San Patricio | 35 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.